# SDR JJBA20210615023

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 37,317 hours, 25,233 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1341
- Condition: Inoperative
- Location: Mlg
- Part time: 3,342 hours, 3,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR HANDLE CANNOT MOVE. LFG WILL NOT RETRACT. L AIR/GND FAIL ON EICAS DURING CLIMB OUT. TROUBLESHOT LG WILL NOT RETRACT WITH L AIR/GND FAIL MESSAGE ON EICAS. DETERMINED LGEU TO BE AT FAULT. R&R LGEU. OPS CHECK GOOD AT THIS TIME.
